# SDR CALA2025102010305

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 78,668 hours, 34,937 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY LIGHT NEAR DOOR 1R FLASHES RED INTERMITTENTLY RESET LIGHTS FOR FWD ENTRY DOOR, PROFORMED OPS CHECK REF AMM 33-21-00-710-001-A, NO FAULTS NOTED, OK TO CONTINUE.
